About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 273954, 8 pages
http://dx.doi.org/10.1155/2013/273954
Research Article

Weighted Wilcoxon-Type Rank Test for Interval Censored Data

1Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
2Center for Fundamental Sciences, Kaohsiung Medical University, Kaohsiung 80708, Taiwan
3Graduate School of Human Sexuality, Shu-Te University, Kaohsiung 82445, Taiwan

Received 8 November 2012; Accepted 19 December 2012

Academic Editor: Jen Chih Yao

Copyright © 2013 Ching-fu Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. W. Turnbull, “The empirical distribution function with arbitrarily grouped, censored and truncated data,” Journal of the Royal Statistical Society B, vol. 38, no. 3, pp. 290–295, 1976. View at Zentralblatt MATH · View at MathSciNet
  2. N. Mantel, “Ranking procedures for arbitrarily restricted observation,” Biometrics, vol. 23, no. 1, pp. 65–78, 1967. View at Publisher · View at Google Scholar
  3. E. A. Gehan, “A generalized Wilcoxon test for comparing arbitrarily singly-censored samples,” Biometrika, vol. 52, no. 1-2, pp. 203–223, 1965. View at Zentralblatt MATH · View at MathSciNet
  4. E. A. Gehan, “A generalized two-sample Wilcoxon test for doubly censored data,” Biometrika, vol. 62, no. 3-4, pp. 650–653, 1965. View at Zentralblatt MATH · View at MathSciNet
  5. F. Wilcoxon, “Individual comparisons by ranking methods,” Biometrika, vol. 1, no. 6, pp. 80–83, 1945.
  6. R. Peto and J. Peto, “Asymptotically effcient rank invariant test procedures,” Journal of the Royal Statistical Society A, vol. 135, no. 2, pp. 185–206, 1972. View at Publisher · View at Google Scholar
  7. J. Sun, “A non-parametric test for interval-censored failure time data with application to AIDS studies,” Statistics in Medicine, vol. 15, no. 13, pp. 1378–1395, 1996.
  8. M. P. Fay, “Comparing several score tests for interval censored data,” Statistics in Medicine, vol. 18, no. 3, pp. 273–285, 1999. View at Publisher · View at Google Scholar
  9. Q. Zhao and J. Sun, “Generalized log-rank test for mixed interval-censored failure time data,” Statistics in Medicine, vol. 23, no. 10, pp. 1621–1629, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Sun, Q. Zhao, and X. Zhao, “Generalized log-rank tests for interval-censored failure time data,” Scandinavian Journal of Statistics, vol. 32, no. 1, pp. 49–57, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Huang, C. Lee, and Q. Yu, “A generalized log-rank test for interval-censored failure time data via multiple imputation,” Statistics in Medicine, vol. 27, no. 17, pp. 3217–3226, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. R. Petroni and R. A. Wolfe, “A two-sample test for stochastic ordering with interval-censored data,” Biometrics, vol. 50, no. 1, pp. 77–87, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. H.-J. Lim and J. Sun, “Nonparametric tests for interval-censored failure time data,” Biometrical Journal, vol. 45, no. 3, pp. 263–276, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. S. Pepe and T. R. Fleming, “Weighted Kaplan-Meier statistics: a class of distance tests for censored survival data,” Biometrics, vol. 45, no. 2, pp. 497–507, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. L. Kaplan and P. Meier, “Nonparametric estimation from incomplete observations,” Journal of the American Statistical Association, vol. 53, no. 282, pp. 457–481, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Lee, “An urn model in the simulation of interval censored failure time data,” Statistics & Probability Letters, vol. 45, no. 2, pp. 131–139, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Schick and Q. Yu, “Consistency of the GMLE with mixed case interval-censored data,” Scandinavian Journal of Statistics, vol. 27, no. 1, pp. 45–55, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  18. V. De Gruttola and S. W. Lagakos, “Analysis of doubly-censored survival data, with application to AIDS,” Biometrics, vol. 45, no. 1, pp. 1–11, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet